# SDR ASAA2015050711795

- Difficulty date: May 7, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,231 hours, 7,231 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT HORIZONTAL STABILIZER LWR SKIN JUST INBD OF STABILIZER STA 101.9 APPROX 20" FWD OF REAR SPAR. CRACK IS APPROX 1" LONG, ENDS ARE MARKED AND CRACK IS CIRCLED.  ACFT GROUNDED. REMOVED DAMAGE AND INSTALLED FILLER & DOUBLER REPAIR ON RT HORIZONTAL AT LOWER SKIN INBD OF STABILIZER FS 101.9 IAW SRM 55-10-01-2R-11.
